# SDR SWAA2014021425176

- Difficulty date: February 10, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 20,885 hours, 12,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24.  REPAIRED INTERCOSTAL IAW SRM.
